# SDR ASAA2023073044328

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 53,199 hours, 15,705 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT AT FL360. SUCCESSFUL CSS ACCOMPLISHED AFTER FAULT LIGHT EXTINGUISHED. GROUNDED - YES. RECIEVED ACARS MSSG AND PER SEAMC STEVE COLD SOACK APU PASSED. REMOVED MEL 49-99A. SEAMC STEVE NOTIFIED. A/C OK FOR SERVICE. PLACARD REMOVED.
